# SDR P5CA9701603

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B015398
- Condition: Broken
- Location: Lt Mlg Tilt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEFT WING LANDING GEAR TILT ACTUATOR END FITTING.  REMOVED AND REPLACED TILT ACTUATOR PER BOEING M/M 32-11-20.
